# SDR ASOA20100057

- Difficulty date: January 15, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 26,032 hours, 22,187 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPLIED NEW SILKSCREENS ON CREW ESCAPE HATCH IAW MM 11-10-03-400-801.
